Uniform controllability of the linear one dimensional Schrödinger equation with vanishing viscosity
ESAIM: Control, Optimisation and Calculus of Variations, Tome 18 (2012) no. 1, pp. 277-293.

This article considers the linear 1-d Schrödinger equation in (0) perturbed by a vanishing viscosity term depending on a small parameter ε > 0. We study the boundary controllability properties of this perturbed equation and the behavior of its boundary controls vε as ε goes to zero. It is shown that, for any time T sufficiently large but independent of ε and for each initial datum in H-1(0), there exists a uniformly bounded family of controls (vε)ε in L2(0, T) acting on the extremity x = π. Any weak limit of this family is a control for the Schrödinger equation.

DOI : https://doi.org/10.1051/cocv/2010055
Classification : 93B05,  30E05,  35Q41
Mots clés : null-controllability, Schrödinger equation, complex Ginzburg-Landau equation, moment problem, biorthogonal, vanishing viscosity
@article{COCV_2012__18_1_277_0,
     author = {Micu, Sorin and Roven\c{t}a, Ionel},
     title = {Uniform controllability of the linear one dimensional {Schr\"odinger} equation with vanishing viscosity},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {277--293},
     publisher = {EDP-Sciences},
     volume = {18},
     number = {1},
     year = {2012},
     doi = {10.1051/cocv/2010055},
     zbl = {1242.93019},
     mrnumber = {2887936},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/cocv/2010055/}
}
TY  - JOUR
AU  - Micu, Sorin
AU  - Rovenţa, Ionel
TI  - Uniform controllability of the linear one dimensional Schrödinger equation with vanishing viscosity
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 2012
DA  - 2012///
SP  - 277
EP  - 293
VL  - 18
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/cocv/2010055/
UR  - https://zbmath.org/?q=an%3A1242.93019
UR  - https://www.ams.org/mathscinet-getitem?mr=2887936
UR  - https://doi.org/10.1051/cocv/2010055
DO  - 10.1051/cocv/2010055
LA  - en
ID  - COCV_2012__18_1_277_0
ER  - 
Micu, Sorin; Rovenţa, Ionel. Uniform controllability of the linear one dimensional Schrödinger equation with vanishing viscosity. ESAIM: Control, Optimisation and Calculus of Variations, Tome 18 (2012) no. 1, pp. 277-293. doi : 10.1051/cocv/2010055. http://www.numdam.org/articles/10.1051/cocv/2010055/

[1] O.M. Aamo, A. Smyshlyaev and M. Krstić, Boundary control of the linearized Ginzburg-Landau model of vortex shedding. SIAM J. Control Optim. 43 (2005) 1953-1971. | MR 2177789 | Zbl 1082.93016

[2] S.A. Avdonin and S.A. Ivanov, Families of exponentials. The method of moments in controllability problems for distributed parameter systems. Cambridge University Press (1995). | MR 1366650 | Zbl 0866.93001

[3] J. Ball and M. Slemrod, Nonharmonic Fourier series and the stabilization of distributed semi-linear control systems. Commun. Pure Appl. Math. XXXII (1979) 555-587. | MR 528632 | Zbl 0394.93041

[4] M. Bartuccelli, P. Constantin, C.R. Doering, J.D. Gibbon and M. Gisselfält, On the possibility of soft and hard turbulence in the complex Ginzburg Landau equation. Physica D 44 (1990) 421-444. | MR 1076337 | Zbl 0702.76061

[5] L. Baudouin and J.-P. Puel, Uniqueness and stability in an inverse problem for the Schrödinger equation. Inverse Probl. 18 (2002) 1537-1554. | MR 1955903 | Zbl 1023.35091

[6] J.-M. Coron, Control and nonlinearity, Mathematical Surveys and Monographs 136. Am. Math. Soc., Providence (2007). | MR 2302744 | Zbl 1140.93002

[7] J.-M. Coron and S. Guerrero, Singular optimal control : a linear 1-D parabolic-hyperbolic example. Asymptot. Anal. 44 (2005) 237-257. | MR 2176274 | Zbl 1078.93009

[8] R.J. Diperna, Convergence of approximate solutions to conservation laws. Arch. Ration. Mech. Anal. 82 (1983) 27-70. | MR 684413 | Zbl 0519.35054

[9] X. Fu, A weighted identity for partial differential operators of second order and its applications. C. R. Acad. Sci. Paris, Sér. I 342 (2006) 579-584. | MR 2217919

[10] X. Fu, Null controllability for the parabolic equation with a complex principal part. J. Funct. Anal. 257 (2009) 1333-1354. | MR 2541271 | Zbl 1178.35099

[11] A.V. Fursikov and O.Yu. Imanuvilov, Controllability of Evolution Equations, Lect. Notes Ser. 34. Seoul National University, Research Institute of Mathematics, Global Analysis Research Center, Seoul (1996). | MR 1406566 | Zbl 0862.49004

[12] O. Glass, A complex-analytic approach to the problem of uniform controllability of a transport equation in the vanishing viscosity limit. J. Funct. Anal. 258 (2010) 852-868. | MR 2558179 | Zbl 1180.93015

[13] L. Ignat and E. Zuazua, Dispersive Properties of Numerical Schemes for Nonlinear Schrödinger Equations, in Foundations of Computational Mathematics, Santander 2005, London Math. Soc. Lect. Notes 331, L.M. Pardo, A. Pinkus, E. Suli and M.J. Todd Eds., Cambridge University Press (2006) 181-207. | MR 2277106 | Zbl 1106.65321

[14] L. Ignat and E. Zuazua, Numerical dispersive schemes for the nonlinear Schrödinger equation. SIAM J. Numer. Anal. 47 (2009) 1366-1390. | MR 2485456 | Zbl 1192.65127

[15] A.E. Ingham, A note on Fourier transform. J. London Math. Soc. 9 (1934) 29-32. | MR 1574706 | Zbl 0008.30601

[16] A.E. Ingham, Some trigonometric inequalities with applications to the theory of series. Math. Zeits. 41 (1936) 367-379. | MR 1545625 | Zbl 0014.21503

[17] J.P. Kahane, Pseudo-Périodicité et Séries de Fourier Lacunaires. Ann. Scient. Ec. Norm. Sup. 37 (1962) 93-95. | Numdam | MR 154060 | Zbl 0105.28601

[18] V. Komornik and P. Loreti, Fourier Series in Control Theory. Springer-Verlag, New York (2005). | MR 2114325 | Zbl 1094.49002

[19] M. Léautaud, Uniform controllability of scalar conservation laws in the vanishing viscosity limit. Preprint (2010). | Zbl 1251.93033

[20] G. Lebeau, Contrôle de l'équation de Schrödinger. J. Math. Pures Appl. 71 (1992) 267-291. | Zbl 0838.35013

[21] C.D. Levermore and M. Oliver, The complex Ginzburg Landau equation as a model problem, in Dynamical Systems and Probabilistic Methods in Partial Differential Equations, in Lect. Appl. Math. 31, Am. Math. Soc., Providence (1996) 141-190. | MR 1363028 | Zbl 0845.35003

[22] A. López, X. Zhang and E. Zuazua, Null controllability of the heat equation as singular limit of the exact controllability of dissipative wave equations. J. Math. Pures Appl. 79 (2000) 741-808. | MR 1782102 | Zbl 1079.35017

[23] E. Machtyngier, Exact controllability for the Schrödinger equation. SIAM J. Control Optim. 32 (1994) 24-34. | MR 1255957 | Zbl 0795.93018

[24] A. Mercado, A. Osses and L. Rosier, Inverse problems for the Schrödinger equation via Carleman inequalities with degenerate weights. Inverse Probl. 24 (2008) 150-170. | MR 2384776 | Zbl 1153.35407

[25] S. Micu and L. De Teresa, A spectral study of the boundary controllability of the linear 2-D wave equation in a rectangle. Asymptot. Anal. 66 (2010) 139-160. | MR 2648782 | Zbl 1196.35129

[26] R.E.A.C. Paley and N. Wiener, Fourier Transforms in Complex Domains, AMS Colloq. Publ. 19. Am. Math. Soc., New York (1934). | MR 1451142 | Zbl 0011.01601

[27] R.M. Redheffer, Completeness of sets of complex exponentials. Adv. Math. 24 (1977) 1-62. | MR 447542 | Zbl 0358.42007

[28] L. Rosier and B.-Y. Zhang, Null controllability of the complex Ginzburg Landau equation. Ann. Inst. Henri Poincaré, Anal. Non Linéaire 26 (2009) 649-673. | Numdam | MR 2504047 | Zbl 1170.35095

[29] M. Salerno, B.A. Malomed and V.V. Konotop, Shock wave dynamics in a discrete nonlinear Schrödinger equation with internal losses. Phys. Rev. 62 (2000) 8651-8656. | MR 1804633

[30] M. Tucsnak and G. Weiss, Observation and Control for Operator Semigroups. Birkhäuser Advanced Texts, Springer, Basel (2009). | MR 2502023 | Zbl 1188.93002

[31] R. Young, An Introduction to Nonharmonic Fourier Series. Academic Press, New York (1980). | MR 591684 | Zbl 0981.42001

[32] J. Zabczyk, Mathematical Control Theory : An Introduction. Birkhäuser, Basel (1992). | MR 1193920 | Zbl 1071.93500

[33] X. Zhang, A remark on null exact controllability of the heat equation. SIAM J. Control Optim. 40 (2001) 39-53. | MR 1855304 | Zbl 1002.93025

Cité par Sources :